MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. CARTRIDGE FINAL ASSY 45MM GREEN; STAPLE, IMPLANTABLE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. CARTRIDGE FINAL ASSY 45MM GREEN; STAPLE, IMPLANTABLE
Catalog Number CECR45G
Medical Device Problem Codes Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent: 5/1/2025 d4: batch # unk an analysis of the product could not be performed since a physical sample was not received for evaluation.The manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional information was requested.To date, a response has not been received.Should further details become available, a supplemental report will be submitted.Was a leak test performed? if so, what type and what was the result? was the staple line visualized endoscopically during the initial surgical procedure? were there any issues experienced with the device in the initial surgical procedure? does the surgeon believe the post-operative air-leak was related to an alleged deficiency of the device or were there other contributing patient factors? please explain.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on the afternoon of the second day after surgery, the patient complained of bubble overflow in water-sealed bottle when coughing, which was considered to be lung wound leakage, and the air leakage was aggravated gradually, which was considered to be poor nailing of occluder.The symptoms were improved after intrathoracic infusion of high glucose, and there was still a small amount of air leakage.No additional information can be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/13/2025.Additional information was requested and the following was obtained: was a leak test performed? if so, what type and what was the result? yes.No leak noted.Was the staple line visualized endoscopically during the initial surgical procedure? unknown.Were there any issues experienced with the device in the initial surgical procedure? no.Does the surgeon believe the post-operative air-leak was related to an alleged deficiency of the device or were their other contributing patient factors? the surgeon just guessed it might be related to malformed staples.
 
Additional Manufacturer Narrative
(b)(4) date sent: 6/11/2025.Additional information was requested and the following was obtained: event date should be 27-mar-2025.

Brand Name
CARTRIDGE FINAL ASSY 45MM GREEN
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH  215126
Manufacturer (Section G)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.
suzhou 21512 6
CH   215126
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key21945997
Report Number3005075853-2025-03288
Device Sequence Number8691639
Product Code GDW
UDI-Device Identifier10705036001744
UDI-Public(01)10705036001744(17)270311(10)E24030010
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
20080035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCECR45G
Device Lot NumberE24030010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/06/2025
05/19/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/13/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale